MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TAC123415A
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code c20 -the device was discarded at the treating facility and was therefore not available for engineering evaluation by gore.In addition, no clinical imaging was available.H6: code d15 - there is insufficient information available for gore to reasonably draw conclusions related to aspects of the event, therefore conclusion code ¿d15: cause not established¿ is being used.Insufficient information may include limited or missing relevant medical records, involvement of multiple implanted devices (including non-gore devices) in the field of treatment, patient non-compliance, and/or a general lack of available detail or specificity related to an adverse event and/or device.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2026, the patient underwent a tevar procedure to treat a dissection utilizing gore® tag® thoracic branch endoprosthesis (tbe).The patient had a debranching procedure for the innominate artery and carotid artery three days prior in preparation for the tevar procedure.Reportedly, the tbe aortic component could not be advanced to the target location.The physician attempted to use a new tbe aortic component and still could not advance the device to the target location.The cause of the advancement issues is unknown.Subsequently, the physician elected to use two gore® tag® conformable thoracic stent graft with active control system (ctag) to complete the procedure.As there were advancement issues when inserting devices from the patient's groin, the physician re-opened the patient's chest from the debranch procedure and delivered the first ctag device through the surgical graft in the ascending aorta, landing distal to the anastomosis of the surgical graft from the debranch procedure.The second ctag was delivered successfully from the groin; however, the left subclavian artery (lsa) was covered, so the physician completed a carotid-subclavian bypass.The procedure was successful and the patient tolerated the procedure.

Brand Name
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
brianna zipprich
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key25332301
Report Number2017233-2026-07568
Device Sequence Number9861373
Product Code MIH
UDI-Device Identifier00733132654192
UDI-Public(01)00733132654192(17)290317
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTAC123415A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age61 YR
Patient SexMale